MathSciNet Relay Station
MathSciNet bibliographic data
MR1468075 05C60 (05C75)
Zverovich, I. È. An analogue of the Whitney theorem for edge graphs of multigraphs, and edge multigraphs. (Russian) Diskret. Mat. 9 (1997), no. 2, 98--105; translation in Discrete Math. Appl. 7 (1997), no. 3, 287–294
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement